Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Hadi Obaid Alshammari
Extension of
(m,C)
-isometric commuting multi-operators
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Hadi Obaid Alshammari
Find more articles with the same subject classes
Primary
47B13
Find more articles with the same keywords
m
-isometry
n
-quasi-
m
-isometries
m
-isometric tuple
joint approximate spectrum
Downloads
Abstract
Abstract
Full article
Full article